# SDR MASA200400523

- Difficulty date: September 12, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 9,727 hours, 8,870 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0554
- Condition: Inoperative
- Location: Nr 2 Hyd Sys
- Part time: 8,796 hours, 8,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO RUD 1 AND RUD 2 INOP MESSAGES IN FLIGHT.  MX REPLACED THE NR 2 HYD SYSTEM PRESSURE SWITCH.  A/C DEPARTED WITHOUT FUTHER INCIDENT.
